# SDR AALA201709259008

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 44,118 hours, 29,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 20C FLOOR PATH LIGHTING DETACHED HANGING BY WIRE. REPLACED FLOOR PATH LIGHTING BEZEL.
